Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Stopping Xanax With Lamictal

Reply
- Thu, 14 Sep 2017 11:16:34 EST FQZmEY3B No.55091
File: 1505402194900.jpg -(8274B / 8.08KB, 377x261) Thumbnail displayed, click image for full size. Stopping Xanax With Lamictal
I take Lamictol/Lambipol for my Bipolarity but also know it is an anti-epileptic.

I also happen to have a huge, huge dependency on Xanax. It can range from 6 to 15mg a day. It's been going on for 10 years. Sometimes I'll take an entire box in a night and I won't feel a thing, honestly.

Anyway.. I want out of this. I'm not getting high. This is a maintenance dose.

Would Lamictol make for a faster taper due to its anti-epileptic attributes?

I'm not gonna stop cold turkey. But if I do... I will go full seizure mode right?

Thanks in advance guys.
>>
David Bocklehall - Thu, 21 Sep 2017 16:06:27 EST sPqBpZp8 No.55103 Reply
I don't know. See a doctor. If you can't, then call a pharmacy in your area or visit one and honestly explain your situation. Tell them all the medications you take, including supplements. I would also suggest telling them that you're bipolar in case benzo withdrawal can lead to mania or depression, at least one of which you're predisposed to, as it could help them somehow.


Benzo withdrawal can kill you. Seizures aren't the only terrible thing you'll have to deal with. This isn't the time to experiment if you don't have to.
>>
Cyril Cirringsadge - Sat, 23 Sep 2017 10:45:59 EST kB9y8kNk No.55104 Reply
>>55103

I agree, ten years is a fuckton of time to be on benzos, you should probably come clean and tell your doctor or pharmacy.

I take lamotrigine/lamictal too for bipolar disorder and I don't think it would help you to get off benzos faster. It's gonna take a LONG time to taper; you don't want to experiment and screw it up.
>>
Sidney Soffingforth - Sun, 24 Sep 2017 20:24:36 EST cWciUpNW No.55111 Reply
1506299076561.jpg -(75165B / 73.40KB, 645x860) Thumbnail displayed, click image for full size.
I took 3 mgs of Clonazepam for about two years in my most recent prescription (taking benzos on and off for 5-6 years). While tapering off Clonazepam, I happened to be taking 200mg of Lamictal a day for mood stabilization, so that was considered a buffer against any threat of epilepsy, according to my psychiatrist.

I was really afraid while tapering off Clonazepam, but no two people withdrawal the same. I think the biggest threat is psyching yourself out. I hope you get out of this, too, because after years of using this stuff it really, really starts to change us.

I had a very painless withdrawal, no physical side effects and a very short period of stressing over whether or not I would have a panic attack or something. I never did. I dropped from 3 to 2.5, to 1.5, to nothing. About a span of 30 days in between each drop.

One thing I wish I hadn't done: read a bunch of shit on the internet about benzo withdrawal. You're psyching yourself out. I did the same thing. You will DOUBTLESSLY find posts about people having a hard time, but take it slow and it really helps if you can tell someone in your life what is going on. I think the most psychological agonizing part of withdrawal is feeling alone. You got any friends, good friends? Family? Love is a potent thing when you're up against fear.

I wish you peace of mind, whether or not you're going through the taper, because no one deserves to be chained to a substance like this.
>>
Archie Crebbertutch - Mon, 25 Sep 2017 02:14:02 EST 21fkN6sI No.55112 Reply
Taking Lamictal won't necessarily make your withdrawal any better, so it might still be better to stick to a normal taper schedule, to reduce risk of relapse
>>
Angus Murdham - Tue, 16 Oct 2018 23:29:09 EST R0Ou9c8/ No.55605 Reply
>>55091
Have you tried tapering with the oil and spoon kit? It does mean showing your asshole to a doc, and feel the oil melt and run down your leg as he rubs you inside and out pleasantly with the back of a steel spoon (DO NOT use plastic ones, they are many times inferior and you could bleed to fucking death if the twat snaps). But I hear it works wonders for withdrawals. The coconuts used are 100% organic, fresh and the oil melts between your buttocks wonderfully.
Try not to fart.
Good luck!

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.